# SDR B4MR98072

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 1060545138
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF RT MLG PER CUSTOMER REQUEST, HARD TIME ITEM REFER TO CAL727 OPS SPEC, FOUND RT MLG SIDE BRACE FWD BEARING FROZEN.  REPLACED BEARING IAW 727 MM 32-11-41.  OPERATIONAL CHECK GOOD ON GEAR SWING IAW BOEING MM 32-32-0.  R/O 504-100.  NON-ROUTINE TASK CARD NUMBER 114061 AND 114340.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
